Decomposition and group theoretic characterization of pairs of inverse relations of the Riordan type

Описание

Тип публикации: статья из журнала

Год издания: 2005

Идентификатор DOI: 10.1007/s10440-004-5589-1

Ключевые слова: inverse combinatorial relations; matrices; Riordan group

Аннотация: A new solution to Riordan's problem of combinatorial identities classification is presented. An algebgraic characterization of pairs of inverse relations of the Riordan type is given. The use of the integral representation approach for generating new types of combinatorial identities is demonstrated.

Ссылки на полный текст

Издание

Журнал: ACTA APPLICANDAE MATHEMATICAE

Выпуск журнала: Vol. 85, Is. 1-3

Номера страниц: 93-109

ISSN журнала: 01678019

Место издания: DORDRECHT

Издатель: SPRINGER

Авторы

  • Egorychev G.P. (Krasnoyarsk State Tech. University)
  • Zima E.V. (University of Waterloo)

Вхождение в базы данных